MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. POWERED 60 ECHELON +, 280MM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. POWERED 60 ECHELON +, 280MM SHAFT; STAPLE, IMPLANTABLE
Catalog Number PCEE60A
Medical Device Problem Codes Failure to Fire (2610); Difficult to Open or Close (2921); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/3/2026.D4: batch #692d58.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one pcee60a device was returned with no apparent damage and with a gst60b reload present.The reload was received partially fired 1/3.The manual override door out of position; the override lever was up which denotes that the knife was manually returned to home position.It should be noted after the manual override system is used the instrument is disabled and cannot be used for any subsequent firings.The bailout system was reset and then, the returned device and reload were tested for functionality in the straight position by resetting and reloading it into the device.The device achieved its complete firing sequence without any difficulties.The staple line and cut line were complete and the remaining staples met the staple form release criteria.The partially fired is consistent with an incomplete or interrupted cycle.The event described of difficult to open could not be confirmed as the device open and closed without any difficulties noted.Once the device completed the firing sequence the knife returned home as intended.The knife reverse button worked properly during testing.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished pcee60a, with lot/batch number a98k3r, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device batch number 692d58, and no non-conformances related to the reported complaint condition were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a robot-assisted bladder total extirpation, the echelon could not be fired at the ileal conduit.The staples were slightly deployed at the 1st firing, but the knife did not move through and stopped.The knife reverse switch did not function, so it was released with the manual override lever.The tissue was not cut, so the procedure was completed with a replacement device.The cartridge color was blue.Another device was used to complete the case.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
POWERED 60 ECHELON +, 280MM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key24499903
Report Number3005075853-2026-01738
Device Sequence Number9960698
Product Code GDW
UDI-Device Identifier10705036015017
UDI-Public(01)10705036015017(10)A98K3R(17)280731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPCEE60A
Device Lot NumberA98K3R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GST60B.
Patient SexUnknown